MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number RE5ITC-DW-UP
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturers ref (b)(4).Dhr review: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.Clinical assessment: clinical evaluation of the event: it was reported that the user complained that the wax guard would not stay in and when hearing care professional (hcp) looked at the aid they noticed a crack.The wax guard did not require removal and the event has not caused harm to the user.The clinical evaluation is that the event did not cause harm to the user.Clinical evaluation according to clin eval plan&rpt, ha&tsg and clin eval plan&rpt, other acc: hearing aids need to have detachable spare parts as wax filters.Therefore, eliminating the risk of a spare parts remaining in the ear canal is not possible.A wax filter can become detached and remain in the user's ear canal when the hearing aid is removed or if the cerustop bushing has become dislodged from excessive force applied during replacements or cleaning of the wax filter.Without bushing, a replaced cerustop is not secure and may fall out in the ear.The wax filter then constitutes a foreign body in the ear canal and should be removed as soon as possible as it can pose an infection risk.The hazard is identified in the risk analysis and mitigated on device design by ensuring that the wax filter cannot be removed without a tool.The user guide includes an instruction on how to replace a wax filter with a tool and to contact the hcp if a foreign object is located in the ear canal.Risk assessment: the precise circumstances surrounding the issue is not known.Risks related to mechanical damage are generally known, considered in the risk analysis, mitigated and communicated to the user.This risk is deemed to be of an acceptable nature.Device investigation: device was repaired and returned to customer before investigation could take place.This is a combined (initial and final) report.Manufacturer's investigation is complete.
 
Event or Problem Description
It was reported that the user complained that the wax guard would not stay in and when hearing care professional (hcp) looked at the aid they noticed a crack.The wax guard did not require removal and the event has not caused harm to the user.No further follow up is expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key20155936
Report Number3005650109-2024-00069
Device Sequence Number17205484
Product Code OSM
UDI-Device Identifier05708296174553
UDI-Public05708296174553
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRE5ITC-DW-UP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient SexMale